BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Variable exponents on elliptic problems with nonstandard boundary conditions

Participants in the publication
S.N. Antontsev (Author)
L. Consiglieri (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Publication Identifiers
ISSN - 0362-546X

Volume
71

Starting page
891
Last page
902

Rankings
Web Of Science Q1 (2009) - 1.487 - Mathematics, applied
Web Of Science Q1 (2009) - 1.487 - Mathematics
SCIMAGO Q1 (2009) - 1.404 - Analysis
SCIMAGO Q1 (2009) - 1.404 - Applied Mathematics


Export

APA
S.N. Antontsev, L. Consiglieri, (2009). Variable exponents on elliptic problems with nonstandard boundary conditions. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 71, 891-902. ISSN 0362-546X. eISSN .

IEEE
S.N. Antontsev, L. Consiglieri, "Variable exponents on elliptic problems with nonstandard boundary conditions" in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 71, pp. 891-902, 2009.

BIBTEX
@article{21773, author = {S.N. Antontsev and L. Consiglieri}, title = {Variable exponents on elliptic problems with nonstandard boundary conditions}, journal = {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, year = 2009, pages = {891-902}, volume = 71 }